# SDR P2EA99350

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK, FLOOR SUPPORT ANGLE CORRODED AT BS 270, WL 208.5, BETWEEN RBL 17 INCHE LBL 10 INCH.  DEFECT SIZE, LENGTH 10 INCH, WIDTH 2 INCH.  REPAIRED FLOOR SUPPORT ANGLE AT BS 270, WL 208.5, BETWEEN LBL 54 INCH TO RBL 25.5 INCH PER COOPESA EO COO-3-53-714-99 DATED DECEMBER 8, 1999.  (M)
